# SDR USAA950463

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581883
- Condition: Corrosion
- Location: Bs 1322
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND LEVEL II CORROISON REF CPCP TASK NR C58-5330 STATION 1322 RIGHT LAV FLOORBEAM.  REMOVED CORROSION TRIMMED OUT DAMAGED AREA AND INSTALLED FILLER, REPAIR ANGLES AND STRAP PER USAIR TYPICAL REPAIR 53-10-19.  (W)
